| Model Number |
PHA00236 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); Metal Related Pathology (4530)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, the ct report on 08/2021 shows a dislocation of the acetabular part of the hip endoprosthesis, osteolysis and pain.The same result also shows that older radiographs show a significant reaction in the area of the left hip with layers along the left hip prosthesis.Px performed an x-ray on (b)(6) 2021 and the results show that there was thinning of the bone in the acetabular part of the endoprosthesis and in the femur.Loss of mobility due to pain.Products not revised, allegedly revision surgery scheduled for june 2022.
Event or Problem Description
Allegedly, the ct report on 08/2021 shows a dislocation of the acetabular part of the hip endoprosthesis, osteolysis and pain.The same result also shows that older radiographs show a significant reaction in the area of the left hip with layers along the left hip prosthesis.Px performed an x-ray on (b)(6) 2021 and the results show that there was thinning of the bone in the acetabular part of the endoprosthesis and in the femur.Loss of mobility due to pain.Products not revised, allegedly revision surgery scheduled for (b)(6) 2022.